# SDR AWKA750907

- Difficulty date: September 7, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N750XJ
- Make and model: Cessna 750
- Aircraft serial: 7500250
- Aircraft time: 3,777 hours, 2,045 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: S3128B0166000G
- Condition: Ruptured
- Location: Hydraulic Sys
- Part time: 3,777 hours, 2,045 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING-OUT, THE FLIGHT CREW SELECTED THE LANDING GEAR HANDLE TO THE (UP) POSITION.  AS THE LANDING GEAR BEGAN TO TRANSITION, A BANG WAS HEARD FOLLOWED BY A LOSS OF THE A SYSTEM HYD FLUID.  THE CREW ELECTED TO DECLARE AN EMERGENCY AND RETURN TO DEPARTURE.  AN EMERGENCY GEAR EXTENSION WAS SUCCESSFULLY PERFORMED AND THE ACFT LANDED WITHOUT INCIDENT.  MX INSP OF THE ACFT REVEALED THAT THE NOSE WHEEL CENTERING HYD PRESSURE LINE HAD FAILED RESULTING IN THE LOSS OF THE A SYSTEM HYD PRESSURE AND FLUID.  THE HYD LINE WAS REPLACED WITH AN IMPROVED DESIGN HOSE.
